Diamagnetic behavior of sums Dirichlet eigenvalues Journal Article

Author(s): Erdős, László; Loss, Michael; Vougalter, Vitali
Article Title: Diamagnetic behavior of sums Dirichlet eigenvalues
Abstract: The Li-Yau semiclassical lower bound for the sum of the first N eigenvalues of the Dirichlet–Laplacian is extended to Dirichlet–Laplacians with constant magnetic fields. Our method involves a new diamagnetic inequality for constant magnetic fields.
Keywords: Magnetic Laplacian; Diamagnetic inequality; Semiclassical bound
Journal Title: Annales de l'Institut Fourier
Volume: 50
Issue 3
ISSN: 0373-0956
Publisher: Association des Annales de l'Institut Fourier  
Date Published: 2000-01-01
Start Page: 891
End Page: 907
DOI: 10.5802/aif.1777
Open access: no